Bulletin of the American Mathematical Society

Examples in the theory of the Schur group

Charles Ford and Gerald Janusz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 79, Number 6 (1973), 1233-1235.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535151

Mathematical Reviews number (MathSciNet)
MR0330210

Zentralblatt MATH identifier
0312.12018

Subjects
Primary: 16A26
Secondary: 16A40 20C05: Group rings of finite groups and their modules [See also 16S34]

Citation

Ford, Charles; Janusz, Gerald. Examples in the theory of the Schur group. Bull. Amer. Math. Soc. 79 (1973), no. 6, 1233--1235. https://projecteuclid.org/euclid.bams/1183535151


Export citation

References